Risk factors of mixing ibuprofen with alcohol are: –
Gastrointestinal bleeding, Signs of this include ongoing stomachache, tar-like stools, and/or blood in your vomit. Kidney damage, Long-term use of alcohol is known to damage kidney function, and long-term use of ibuprofen will do the same. Taking them together greatly increases the risk and severity of the damage. Signs of kidney damage include drowsiness, swelling hands and feet, and/or shortness of breath. Lack of alertness, You may feel more relaxed when these substances mix, but your impairment leads to an increased risk of being in an accident or harming yourself or others in some way, even if unintentional. Signs of this include confusion, drowsiness, lack of coordination, slowed reaction times, slurred speech, or slow movement. Less effective medication, Mixing medications with alcohol can make the medication less effective while at the same time making the side effects of those substances worse.
If you feel that someone in your life may be mixing ibuprofen, or any other substance, with alcohol, it is best to intervene or get help for him or her as soon as possible to prevent accidents from happening. Some general physical signs that you can look for are:
Nausea Vomiting Complaining of frequent headaches Fainting Excessive fatigue Periods of unusual activity or lethargy Loss of coordination or stumbling Accidents
It can be tricky to know what exactly is going on because many of the symptoms of mixed substances are also symptoms of simply consuming too much alcohol, so sometimes a frank, stern conversation is required for everyone’s sake.
- 1 How much longer after drinking can I take ibuprofen?
- 2 Can ibuprofen and liver damage alcohol?
- 3 Is it OK to take ibuprofen for a hangover?
- 4 How much is too much ibuprofen?
- 5 Which is worse for your liver paracetamol or ibuprofen?
- 6 Does 600mg ibuprofen make you sleepy?
Can you drink alcohol while taking ibuprofen?
The bottom line. Most people can drink a small amount of alcohol if they’ve taken ibuprofen. But if you heavily drink, you may have a higher risk of side effects. Serious side effects of mixing ibuprofen and alcohol include GI bleeding, kidney or liver problems, and heart problems.
How much longer after drinking can I take ibuprofen?
Ibuprofen is a medication for relieving pain, fever, and swelling (a nonsteroidal anti-inflammatory drug or NSAID). The medication is sold over the counter under several brand names like Motrin, Midol, and Advil. But mixing ibuprofen and alcohol is a dangerous game.
While a prescription isn’t needed for over the counter drugs like ibuprofen, the drug is still strong with serious side effects when misused. This can include overdosing on anti-inflammatories or combining them with other medications or substances such as alcohol. In this post, we will discuss the reasons why combining alcohol & ibuprofen is dangerous.
According to the NHS, it is safe to take pain relievers when drinking small amounts of alcohol, However, there are risks of experiencing mild to serious side effects from taking ibuprofen regularly alongside moderate amounts of alcohol (a drink for women and two drinks for men ).
The chances of experiencing side effects are even higher with long-term ibuprofen use alongside alcohol use. Habitual ibuprofen, aspirin, and acetaminophen consumption alongside alcohol are potentially dangerous. To be safe, medication (including ibuprofen) shouldn’t be taken alongside alcohol. Ibuprofen is a pain reducer.
The medication also reduces inflammation. However, ibuprofen can irritate the stomach lining resulting in ulcers and bleeding. Alcohol does the same thing on its own. When the two are mixed together, the risk of ulcers and bleeding is compounded. Ibuprofen can also alter blood clotting (make it harder or easier to clot/bleed).
Gastrointestinal bleeding: Ibuprofen, among other NSAIDs, is known to irritate the digestive system and increase the risk of getting ulcers. This is precisely why they are supposed to be taken after eating. Ibuprofen can cause perforation in the stomach/intestines or gastrointestinal bleeding. These symptoms can be abrupt without warning signs resulting in sudden death if the bleeding or perforation isn’t detected and treated immediately Kidney damage: Studies have linked long term ibuprofen use to kidney damage. Kidneys filter toxins in the body. Alcohol, which is also a toxin makes it hard for the kidneys to do their job. Consuming alcohol alongside ibuprofen increases the risk of kidney damage, given both exert a lot of stress on the kidneys. Common signs of kidney damage include shortness of breath, tiredness, and swelling in the feet, hands, and ankles Cardiovascular problems or stroke: There is a link between NSAIDs and cardiovascular problems like heart attack and stroke. People who take NSAIDs apart from aspirin increase their risk of suffering from stroke or heart attack when compared to those who don’t take NSAIDs. The risk increases further for individuals who have taken NSAIDs for a long time. Cardiovascular problems or stroke can also be sudden and fatal, as is the case with gastrointestinal bleeding. Alcohol makes it hard to maintain healthy blood pressure levels among individuals with high blood pressure. Combining alcohol and ibuprofen is, therefore lethal. Individuals who take ibuprofen alongside alcohol and start experiencing chest pain, slurred speech, shortness of breath, or weakness in one side of their body should seek emergency medical care immediately Poor concentration: Ibuprofen can also cause drowsiness, decreased alertness, among other cognitive problems. Alcohol has the same effects. Mixing alcohol and ibuprofen makes these symptoms worse, making driving or operating other machinery exceedingly dangerous. Habitual long-term use of ibuprofen alongside alcohol can heighten the body’s sensitivity to both alcohol and ibuprofen. It can also increase physical dependency to alcohol, increase addiction, and overdose risk
Ibuprofen is safest when taken for a short period. Doctors should offer other alternatives for safe long-term pain management. Individuals taking ibuprofen should stick to the recommended dosage. It’s also recommendable to read medication labels carefully since ibuprofen is common in combination medication i.e., some headache medicines, cold medicines, and prescription pain relievers.
Reading medication labels will prevent ibuprofen overdose or long-term use. Also, ibuprofen shouldn’t be taken to relieve a hangover since alcohol is usually present in the system of a person with a hangover. The stomach also tends to be more vulnerable at this time, increasing the risks of ulcers and gastrointestinal bleeding.
It also helps to drink in moderation. The CDC defines moderate drinking as a drink and two drinks for women and men, respectively. The CDC also defines what one drink means in regards to the type of alcohol and alcohol percentage per drink, If you take ibuprofen and experience any of the following symptoms, you should see a doctor immediately.
Persistent stomach pain/cramps Blood in your stool Blood in your vomit Rapid pulse Fainting Dizziness Black/tarry stool Vomit resembling coffee grounds
Individuals who consume alcohol on a daily basis and have problems quitting should seek medical attention. According to the NIAAA, risks associated with mixing alcohol and medication increase with age. Older individuals have a harder time breaking down alcohol.
They are also more likely to be on medication, which compounds the risks. The absorption rate and efficiency of alcohol and medications in the bodies of older adults are also inhibited. This is due to metabolic slowdown, where an enzyme called alcohol dehydrogenase (ADH) is at lower levels than in the stomachs of younger people.
Ageing also adapts chemicals in the brain and body, including those responsible for alertness and energy. Older people are more prone to feeling more sedated by certain medications which, when combined with alcohol, pose a variety of health risks. Alcohol stays in the system for 1 to 3 hours.
- However, a urine test and breathalysers can detect alcohol taken 24 hours ago.
- A hair test can detect if you have taken alcohol in the past three months.
- There are several factors that dictate how long alcohol will take in your system.
- For instance, individuals who are addicts eliminate alcohol faster from their bodies.
The amount of time it takes for alcohol to leave your body will also increase as you drink more. A standard drink (12 ounces of a typical beer) will increase the blood alcohol level to 0.02 – 0.03. A person’s body size will also dictate how long alcohol stays in their system.
Ideally, you should allow at least a day before you take ibuprofen. If you have taken a lot of alcohol, allow more time (two days or more). While taking nonsteroidal anti-inflammatory drugs (NSAIDs) and drinking alcohol can help reduce inflammation in the body, be careful of the dosage. Excessive consumption of both alcohol and NSAIDs (aspirin, indomethacin, mefenamic acid, and celecoxib) can result in bleeding of the stomach.
Taking Tylenol while drunk or hungover can also cause liver damage as its components restrict the body’s ability to process alcohol. While it’s safe to take low doses of naproxen, acetaminophen, and ibuprofen with small amounts of alcohol, it’s not advisable to do so give the long-term consequences of this turning into a habit. Boris is our editor-in-chief at Rehab 4 Addiction. Boris is an addiction expert with more than 20 years in the field. His expertise covers a broad of topics relating to addiction, rehab and recovery. Boris is an addiction therapist and assists in the alcohol detox and rehab process, Boris has been featured on a variety of websites, including the BBC, Verywell Mind and Healthline.
Can ibuprofen and liver damage alcohol?
Causes – Toxic hepatitis occurs when your liver develops inflammation because of exposure to a toxic substance. Toxic hepatitis may also develop when you take too much of a prescription or over-the-counter medication. The liver normally removes and breaks down most drugs and chemicals from your bloodstream.
Alcohol. Heavy drinking over many years can lead to alcoholic hepatitis — inflammation in the liver due to alcohol, which can lead to liver failure. Over-the-counter pain relievers. Nonprescription pain relievers such as acetaminophen (Tylenol, others), aspirin, ibuprofen (Advil, Motrin IB, others) and naproxen (Aleve, others) can damage your liver, especially if taken frequently or combined with alcohol. Prescription medications. Some medications linked to serious liver injury include the statin drugs used to treat high cholesterol, the combination drug amoxicillin-clavulanate (Augmentin), phenytoin (Dilantin, Phenytek), azathioprine (Azasan, Imuran), niacin (Niaspan), ketoconazole, certain antivirals and anabolic steroids. There are many others. Herbs and supplements. Some herbs considered dangerous to the liver include aloe vera, black cohosh, cascara, chaparral, comfrey, kava and ephedra. There are many others. Children can develop liver damage if they mistake vitamin supplements for candy and take large doses. Industrial chemicals. Chemicals you may be exposed to on the job can cause liver injury. Common chemicals that can cause liver damage include the dry cleaning solvent carbon tetrachloride, a substance called vinyl chloride (used to make plastics), the herbicide paraquat and a group of industrial chemicals called polychlorinated biphenyls.
Is ibuprofen better after drinking?
2. Advil or Motrin (Ibuprofen) –
Effectiveness in Preventing – 3Effectiveness in Relieving – 8Danger Level – 10
Ibuprofen is the active ingredient in a variety of easily attainable over-the-counter painkillers like Advil or Motrin and is commonly taken to treat a variety of bad hangover symptoms. Unfortunately, similar to Tylenol, taking Ibuprofen in combination with alcohol can be extremely dangerous.
Ibuprofen is a NSAID, or a non-steroidal anti-inflammatory drug. This means that Ibuprofen works both to relieve pain and, you guessed it, reduce inflammation. Since many hangover symptoms are a side-effect of inflammation, it would make sense that Ibuprofen would be an effective treatment. However, Ibuprofen comes with some pretty scary potential side effects.
One of the most concerning is that Ibuprofen is known to cause irritation in the lining of the stomach that can lead to ulcers and bleeding, sometimes without warning. Alcohol is also a confirmed irritant to the stomach lining and can cause ulcers in heavy drinkers.
- By combining alcohol and Ibuprofen, you’re just doubling the risk and potential harm to your stomach lining.
- Additionally, Ibuprofen can also be toxic to the liver and kidneys, and though it isn’t a blood thinner, may alter how blood coagulates, either to form clots more easily or to cause easier bleeding.
Overall, even though Ibuprofen may be effective in reducing inflammation and relieving pain, the side effects, especially when amplified by alcohol, can be extremely dangerous and not worth the risk.
Is it OK to take ibuprofen for a hangover?
After a night of drinking, make sure you don’t take Tylenol, Excedrin, or other pain relievers with acetaminophen. The combination of alcohol and acetaminophen can seriously hurt your liver. If you want some pain relief, take aspirin, ibuprofen (Advil) or naproxen (Aleve).
What are the symptoms of ibuprofen liver damage?
What are the signs of liver toxicity? – The symptoms and signs of liver toxicity are similar to those of other liver disorders. They include fatigue, loss of appetite, yellow skin, abdominal pain, and nausea.
How much is too much ibuprofen?
The recommended adult dose for ibuprofen is 200–400 milligrams (mg) per dose every 4–6 hours, and no more than 1,200 mg per day. Taking more than this may lead to severe adverse effects. Ibuprofen is a nonsteroidal anti-inflammatory drug ( NSAID ). People take ibuprofen to treat pain, fever, and inflammation,
It is one of the most used medications in the world. However, it can have serious side effects in both the long and short term. A small overdose can cause minor symptoms. In rare cases, overdoses can be fatal. If a person has taken too much ibuprofen, they should call Poison Control on 1-800-222-1222 or the emergency services on 911.
In this article, we explore how to take ibuprofen safely and the effects of taking too much. The following table summarizes the recommended and maximum daily dosages in milligrams (mg) and milligrams per kilogram (mg/kg) of body weight for adults and children.
|Treating fever||Pain relief||Maximum daily dose|
|Children 3–23 months Children 24 months to 12 years old||5 mg/kg per dose 10 mg/kg per dose||5–10 mg/kg per dose||40 mg/kg per day|
|Adults 12 years and older||200–400 mg per dose||200–400 mg per dose||1,200 mg per day|
Always take the lowest effective dosage of ibuprofen. Take or administer a single dosage in the following timeframes:
every 4–6 hours for adultsevery 6–8 hours for children
Some doctors may prescribe a higher maximum daily dosage.
Which is worse for your liver paracetamol or ibuprofen?
Skip to content 5. Believing that ibuprofen attacks the liver – The myth that ibuprofen is harmful to the liver is common, but the truth is that it is quite harmless to this organ, at least compared to paracetamol. That is why it is recommended to people with liver problems instead of paracetamol, although always in moderation.
How long after alcohol can I take ibuprofen reddit?
How Long After Taking Ibuprofen Can You Drink? – On average, alcohol stays in our system for about 1-3 hours, but plenty of factors play a role in how long the substance will remain in your system. For example, the more you drink, the longer the alcohol will stay in your system.
What happens if you take 8 paracetamol at once?
Paracetamol poisoning treatment – Overview Paracetamol is a common painkiller that is normally safe. If you take more than the recommended amount (an overdose), it can harm the liver, and occasionally the kidneys. The medical team will assess you. Based on the information that you give them and the results of your blood tests, they will decide if you need treatment to reduce the chance of damage to your liver.
Why can’t you drink alcohol with paracetamol?
Summary – There are concerns that therapeutic doses of paracetamol may be hepatotoxic in patients who regularly drink moderate to large amounts of alcohol. Critical examination of case histories reveals that overdoses of paracetamol were responsible for the hepatotoxicity in many cases.
Does 600mg ibuprofen make you sleepy?
9368 Medication name Generic name: Ibuprofen – oral Pronunciation (eye-byou-PRO-fen) Brand name(s) Advil, Motrin, Nuprin Warning Nonsteroidal anti-inflammatory drugs (including ibuprofen) may rarely increase the risk for a heart attack or stroke. This effect can happen at any time while taking this drug but is more likely if you take it for a long time.
The risk may be greater in older adults or if you have heart disease or increased risk for heart disease (for example, due to smoking, family history of heart disease, or conditions such as high blood pressure or diabetes). Do not take this drug right before or after heart bypass surgery (CABG). This drug may rarely cause serious (rarely fatal) bleeding from the stomach or intestines.
This effect can occur without warning at any time while taking this drug. Older adults may be at higher risk for this effect. Stop taking ibuprofen and get medical help right away if you notice any of these rare but serious side effects: stomach/abdominal pain that doesn’t go away, black/tarry stools, vomit that looks like coffee grounds, chest/jaw/left arm pain, shortness of breath, unusual sweating, confusion, weakness on one side of the body, trouble speaking, sudden vision changes.
Talk to your doctor or pharmacist about the benefits and risks of taking this drug. Uses Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
Can you drink take Advil (ibuprofen) or Tylenol with Alcohol?!
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking your body’s production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever. If you are treating a chronic condition such as arthritis, ask your doctor about non-drug treatments and/or using other medications to treat your pain.
See also Warning section. Check the ingredients on the label even if you have used the product before. The manufacturer may have changed the ingredients. Also, products with similar names may contain different ingredients meant for different purposes. Taking the wrong product could harm you. Other uses This section contains uses of this drug that are not listed in the approved professional labeling for the drug but that may be prescribed by your health care professional.
Use this drug for a condition that is listed in this section only if it has been so prescribed by your health care professional. This drug may also be used for gout attacks. How to use If you are taking the over-the-counter product, read all directions on the product package before taking this medication.
If your doctor has prescribed this medication, read the Medication Guide provided by your pharmacist before you start taking ibuprofen and each time you get a refill. If you have any questions, ask your doctor or pharmacist. Take this medication by mouth, usually every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise.
Do not lie down for at least 10 minutes after taking this drug. If you have stomach upset while taking this medication, take it with food, milk, or an antacid. The dosage is based on your medical condition and response to treatment. To reduce your risk of stomach bleeding and other side effects, take this medication at the lowest effective dose for the shortest possible time.
Do not increase your dose or take this drug more often than directed by your doctor or the package label. For ongoing conditions such as arthritis, continue taking this medication as directed by your doctor. When ibuprofen is used by children, the dose is based on the child’s weight. Read the package directions to find the proper dose for your child’s weight.
Consult the pharmacist or doctor if you have questions or if you need help choosing a nonprescription product. For certain conditions (such as arthritis), it may take up to two weeks of taking this drug regularly until you get the full benefit. If you are taking this drug “as needed” (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur.
- If you wait until the pain has worsened, the medication may not work as well.
- If your condition lasts or gets worse, or if you think you may have a serious medical problem, get medical help right away.
- If you are using the nonprescription product to treat yourself or a child for fever or pain, consult the doctor right away if fever gets worse or lasts more than 3 days, or if pain worsens or lasts more than 10 days.
Side effects See also Warning section. Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly. If your doctor has prescribed this medication, remember that your doctor has judged that the benefit to you is greater than the risk of side effects.
easy bruising/bleeding hearing changes (such as ringing in the ears) mental/mood changes unexplained stiff neck signs of kidney problems (such as change in the amount of urine) vision changes symptoms of heart failure (such as swelling ankles/feet, unusual tiredness, unusual/sudden weight gain)
This drug may rarely cause serious (possibly fatal) liver disease. Get medical help right away if you have any symptoms of liver damage, including:
nausea/vomiting that doesn’t stop loss of appetite dark urine stomach/abdominal pain yellowing eyes/skin
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including:
fever swollen lymph nodes rash itching/swelling (especially of the face/tongue/throat) severe dizziness trouble breathing
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist. In the US – Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.
In Canada – Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345. Precautions Before taking ibuprofen, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (such as naproxen, celecoxib); or if you have any other allergies.
This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before taking this medication, tell your doctor or pharmacist your medical history, especially of:
asthma (including a history of worsening breathing after taking aspirin or other NSAIDs) blood disorders (such as anemia, bleeding/clotting problems) growths in the nose (nasal polyps) heart disease (such as previous heart attack) high blood pressure liver disease stroke throat/stomach/intestinal problems (such as bleeding, heartburn, ulcers)
Kidney problems can sometimes occur with the use of NSAID medications, including ibuprofen. Problems are more likely to occur if you are dehydrated, have heart failure or kidney disease, are an older adult, or if you take certain medications (see also Drug Interactions section).
Drink plenty of fluids as directed by your doctor to prevent dehydration and tell your doctor right away if you have a change in the amount of urine. This drug may make you dizzy or drowsy. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely.
Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis). This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Limit alcohol and stop smoking.
- Consult your doctor or pharmacist for more information.
- This medication may make you more sensitive to the sun.
- Limit your time in the sun.
- Avoid tanning booths and sunlamps.
- Use sunscreen and wear protective clothing when outdoors.
- Tell your doctor right away if you get sunburned or have skin blisters/redness.
Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Older adults may be at greater risk for stomach/intestinal bleeding, kidney problems, heart attack, and stroke while using this drug.
- Before using this medication, women of childbearing age should talk with their doctor(s) about the benefits and risks.
- Tell your doctor if you are pregnant or if you plan to become pregnant.
- This medication may harm an unborn baby and cause problems with normal labor/delivery.
- It is not recommended for use in pregnancy from 20 weeks until delivery.
If your doctor decides that you need to use this medication between 20 and 30 weeks of pregnancy, you should use the lowest effective dose for the shortest possible time. You should not use this medication after 30 weeks of pregnancy. This medication passes into breast milk, but is unlikely to harm a nursing infant.
Consult your doctor before breast-feeding. Drug interactions Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist.
Do not start, stop, or change the dosage of any medicines without your doctor’s approval. Some products that may interact with this drug include:
aliskiren ACE inhibitors (such as captopril, lisinopril) angiotensin II receptor blockers (such as losartan, valsartan) cidofovir corticosteroids (such as prednisone) lithium “water pills” (diuretics such as furosemide)
This medication may increase the risk of bleeding when taken with other drugs that also may cause bleeding. Examples include anti-platelet drugs such as clopidogrel, “blood thinners” such as dabigatran/enoxaparin/warfarin, among others. Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers (including aspirin, NSAIDs such as celecoxib, ketorolac, or naproxen).
- These drugs are similar to ibuprofen and may increase your risk of side effects if taken together.
- However, if your doctor has directed you to take low-dose aspirin for heart attack or stroke prevention (usually 81-162 milligrams a day), you should continue taking the aspirin unless your doctor instructs you otherwise.
Daily use of ibuprofen may decrease aspirin’s ability to prevent heart attack/stroke. Talk to your doctor about using a different medication (such as acetaminophen) to treat pain/fever. If you must take ibuprofen, talk to your doctor about taking immediate-release aspirin (not enteric-coated/EC) while taking ibuprofen.
- Take ibuprofen at least 8 hours before or at least 2 hours after your aspirin dose.
- Do not increase your daily dose of aspirin or change the way you take aspirin/other medications without your doctor’s approval.
- Overdose If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911.
Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: severe stomach pain, trouble breathing, extreme drowsiness.
- Notes If your doctor has prescribed this medication, do not share it with others.
- Lab and/or medical tests (such as blood pressure, kidney function) may be done while you are taking this medication.
- Eep all medical and lab appointments.
- Consult your doctor for more details.
- Missed dose If you are taking this drug on a regular schedule (not just “as needed”) and you miss a dose, take it as soon as you remember.
If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up. Storage Store at room temperature away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets.
- Do not flush medications down the toilet or pour them into a drain unless instructed to do so.
- Properly discard this product when it is expired or no longer needed.
- Consult your pharmacist or local waste disposal company.
- Important note HOW TO USE THIS INFORMATION: This is a summary and does NOT have all possible information about this product.
This information does not assure that this product is safe, effective, or appropriate for you. This information is not individual medical advice and does not substitute for the advice of your health care professional. Always ask your health care professional for complete information about this product and your specific health needs.
When is it safe to drink alcohol after taking aspirin?
People with no predisposition to gastrointestinal bleeding are still at risk of internal bleeding if they mix these substances. There is no recommended time at which someone should take aspirin before they drink alcohol.